# SDR SWAA090586

- Difficulty date: January 27, 2009
- Submitted: January 29, 2009
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 4,662 hours, 2,862 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Part number: 65C168209
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVACUATION SLIDE GIRT BAR RETAINER LOOSE.  REMOVED AND REPLACED RETAINER PER MM.
